... can't zip my jeans and sitting upright can be very uncomfortable sometimes. Has anyone else experienced this? Thanks
I am at 13 weeks (9 weeks Vic) the first few weeks of the Victrelis, it felt like I had an aliens wrestling in my stomach, trying to exit through the base of my spine above my hips. I thought it was my kidneys, but now I think it was constipation. I started eating fresh fruit a few times a day and that helped. Any fresh fruit, alone or with a bit of heavy cream or yogurt made the funny taste from the Victrelis go away too. My doctor said I could take a laxative, but the only experience I've had with those was before a colonoscopy and wanted nothing to do with that idea. I have never appreciated fresh fruit so much or eaten as much as I am now.
Hi, I just started victrelis last Wednesday (week 5 with 4 weeks lead-in). I'm finding my stomach problem worsening. I have a beach ball in my stomach. I eat food with it and it doesn't help, even lots of fruit.
I became anemic for over one week and the doc reduced my ribavarin pills and interferon. My red cell count is back up thank goodness, but I was informed that victrelis will bottom out my hemoglobin again. Hasn't happened yet, but lots of joint pain.
It's daunting 10 more months to go. Trying to take it one day, one eight hour period at a time. And keep my mind off all this.
How are others finding it? Thanks so much, Ann
- Victrelis Information for Consumers
- Victrelis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victrelis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis C - I am on pegintron & Rebetol & starting a new drug Victrelis - any thoughts about these
Posted 27 Jun 2011 • 2 answers
Posted 21 Jul 2011 • 2 answers
Posted 21 Jan 2012 • 2 answers
Posted 2 Aug 2012 • 18 answers
Posted 8 Oct 2012 • 3 answers